Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes Biapical fibrosis in lungs?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
stable biapical fibrosis? After a CT scan micronodule RLL image 2/87 Lung CT scan
Posted Sun, 2 Mar 2014 in Lung and Chest disorders
Answered by Dr. Indu Kumar 3 hours later
Brief Answer: These are benign conditions. Detailed Answer: Hello XXXX Thanks for writing to us Biapical fibrosis in lungs may be due to many reasons like sequel of infection,chronic exposure to some irritants present in air like coal dust,silica etc. You don't worry.It is a benign finding and it shows healed stage.It is not active at all.This condition doesn't require any treatment unless it is severely compromising lung functions. Micronodule in RLL may also be due to many reasons like infection,inflammation,hamartoma etc.Mostly these are benign conditions and doesn't require any treatment.However you can have follow up X-ray for increase in size.It also need clinical corelation. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor